# SDR DALA2024120411441

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 64,812 hours, 33,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 66 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 CRACK INDICATION ON FRAME 66 LH SIDE IN OPEN FASTENER HOLE LOWER INBO ARD OF DOOR STOP FITTING 1 POSITION. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FRAME 66 LH SIDE ON FASTENER HOLES OF DOOR STOP FITTING 1 AS PER A319 SRM 53-41-12-300-008 AND A319 SRM 53-41-12-300-010. (0691419)
